MathSciNet Relay Station
MathSciNet bibliographic data
MR683010 22E46 (22E47)
Vogan, David A., Jr. Irreducible characters of semisimple Lie groups. IV. Character-multiplicity duality. Duke Math. J. 49 (1982), no. 4, 943–1073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement